# SDR GLBA2013061300258

- Difficulty date: June 13, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 35,193 hours, 43,140 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE RT FWD SPAR CAP ANGLE AT 2D FASTENER HOLE FROM TOP OF ANGLE AT VSS 5.00, 0.375" IN LENGTH. REPAIRED IAW EO 13-1900-55-016.  MAJOR REPAIR.
